# SDR 96UAL900927

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980UA
- Make and model: Boeing 737291
- Aircraft serial: 21545
- Engine: Pwa JT8D9A
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Valve
- Part number: 129474
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH APPLICATION OF NR 1 FUEL HEAT, WARNING LIGHT CAME ON BRIGHT, THEN DIM AND THEN BRIGHT AGAIN.  NR 1 OIL TEMPERATURE CONTINUED TO RISE TO 130 DEGREES.  FLIGHT RETURNED TO DEN.  *S/D*  REPLACED NR 1 ENGINE ANTI-ICE HEAT VALVE, OPS CHECK GOOD.
